# SDR 98ZZZX567

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: AA95454
- Condition: Failed
- Location: Ics System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AUDIO PANEL BAD OUT OF STOCK AFTER REPAIR.  AIRCRAFT ICS WILL NOT WORK AT ALL.  REMOVED AND REPLACED.
